# SDR VNAA2013071900016

- Difficulty date: July 19, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 22,614 hours, 22,866 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916421
- Part serial: 03263
- Condition: Failed
- Location: Spoilers
- Part time: 20,678 hours, 20,991 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RECEIVED GROUND LIFT DUMP NOT ARMED AMBER CAS MESSAGE DURING TAKEOFF ROLL. ABORTED TAKEOFF AND RETURNED TO GATE.  MX TROUBLESHOT, R & R NR 1 SPOILER ELECTRONIC CONTROL UNIT AND CHECKED IAW AMM.  ACFT RELEASED FOR SERVICE.
